# SDR CKSA98293

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 923-943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 INSPECTION:  INNER SKIN CORRODED STA 923-943 BETWEEN STR 27 AND 28.  REMOVED CORROSION IAW L1011 SRM 51-10-03.  CORROSION REMOVAL BEYOND LIMITS IAW L1011 SRM 53-31-00.  REPAIRED INNER SKIN IAW AIA EA L1-53-012 REV A AND AIA SKETCH NO AIA/E/2699 REV A, CORROSION TASK CARD NUMBER C53-130-05-00.  NON ROUTINE TASK CARD NUMBER 18491.
